Journals / Gazi University Journal of Science / 2026 / Volume: 33 Issue: 3

A New Family of Archimedean Copula via Trigonometric Generator Function

Pages
—
Publication Date
2020-09-01
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

To demonstrate the goodness of fit performance of the new family, a real data analysis is performed.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, new type of Archimedean copula based on cotangent generator function, and dependence characteristics are investigated.
📊
Key Findings & Data:A Monte Carlo study is performed to measure the performance of estimators.
💡
Conclusion & Impact:To demonstrate the goodness of fit performance of the new family, a real data analysis is performed.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Archimedean copula · Tail dependence · Kendall's tau

Abstract

In this paper, new type of Archimedean copula based on cotangent generator function, and dependence characteristics are investigated. Also, the estimation procedure of the dependence parameter is given. A Monte Carlo study is performed to measure the performance of estimators. To demonstrate the goodness of fit performance of the new family, a real data analysis is performed.

🔖

Cite This Article

Susam, S. O. (2020). A New Family of Archimedean Copula via Trigonometric Generator Function. Gazi University Journal of Science, Volume: 33 Issue: 3. https://doi.org/10.35378/gujs.635032

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (15)

  1. Bagdasaryan, A., `` A Note on the $_{2}F_{1}$ Hypergeometric Function'', Journal of Mathematics Research, 2(3): 71-77, (2010).
  2. Genest, C., Rivest, L., ``Statistical inference procedures for bivariate Archimedean copulas'',Journal of the American Statistical Association, 88: 1043-1043, (1993)
  3. Genest C., Molina J., J.Lallena, J., ``De l’impossibilite de construire des lois a marges multidimensionnelles donnees a partir de copules'', Comptes rendus de l’Acadmie des Sciences, 320: 723–726, (1995).
  4. Genest, C., Quessy, J.F., R\'emillard, B., ``Goodness-of-fit procedures for copula models based on the probability integral transform'', Scandinavian Journal of Statistics, 33:337-366, (2006).
  5. Genest C.,, R\'emillard, B., Beaudoin, D., ``Goodness-of-fit tests for copulas: A review and a power study'', Insur Math Econ, 44:199-213, (2008).
  6. Kojadinovic, I., Yan, J., ``Comparison of three semiparametric methods for estimating dependence parameters in copula models'', Insurance: Mathematics and Economics, 47:52-63, (2010).
  7. Bal, H., Najjari, V., ``Archimedean copulas family via hyperbolic generator'', Gazi university journal of science, 26:195-200, (2013).
  8. Najjari, V., Bacigal, T., Bal, H., ``An archimedean copula family with hyperbolic cotangent generator'', International Journal of Uncertainty Fuzziness and Knowledge-Based Systems.20(5): 761-768, (2014).
  9. Michiels F., Koch, I., De Schepper A., ``How to improve the fit of Archimedean copulas by means of transforms'', Statistical Papers, 53:345-355, (2012).
  10. Michiels F., Koch, I., De Schepper A., ``A New Method for the Construction of Bivariate Archimedean Copulas Based on the $\lambda$ Function'', Communications in Statistics - Theory and Methods, 40: 2670-2679, (2011).
  11. Sklar, A., ``Fonctions de re´partition a´ n dimensions et leurs marges'', Publications de l’Institut de Statistique de l’Universite´ de Paris, 8:229-231, (1959).
  12. Susam, S.O., Hudaverdi, B.U., ``Testing independence for Archimedean copula based on Bernstein estimate of Kendall distribution function'', Journal of Statistical Computation and Simulation, 88(13): 2589-2599, (2018).
  13. Weib, G., ``Copula parameter estimation by maximum-likelihood and minimum-distance estimators: a simulation study'', Computitional Statistics, 26:31-54, (2011).
  14. Bal, H., Najjari, V., ``Archimedean copulas family via hyperbolic generator'', Gazi university journal of science, 26:195-200, (2013).
  15. Sklar, A., ``Fonctions de re´partition a´ n dimensions et leurs marges'', Publications de l’Institut de Statistique de l’Universite´ de Paris, 8:229-231, (1959).